Current Drug Safety

Editor-in-Chief:

Dr. Seetal Dodd
University of Melbourne
Geelong, Melbourne
Australia

Back

Become EABM
Become Reviewer

Most Accessed Articles

Cerebellar Dysfunction in an Elderly Male After a Brief Course of Metronidazole

Volume: 14   Issue: 2
Pp: 163-166
Upinder Kaur, Ishan Kumar, Anup Singh, Mukesh Kumar and Sankha Shubhra Chakrabarti *
DOI: 10.2174/1574886314666190206154735

Safety of SGLT2 Inhibitors in Patients with Diabetes Mellitus

Volume: 14   Issue: 2
Pp: 87-93
Mahakpreet Singh, Ruchika Sharma and Anoop Kumar*
DOI: 10.2174/1574886314666190206164647

Idiosyncratic Drug-Induced Acute Liver Failure: A Challenging and Distressing Scenario

Volume: 14   Issue: 2
Pp: 94-101
Carla Stefania Colaci, Manuel Mendizabal and Fernando Bessone*
DOI: 10.2174/1574886314666190215115434

Citalopram-Associated Alopecia: A Case Report and Brief Literature Review

Volume: 14   Issue: 2
Pp: 167-170
Joshua Hekmatjah*, Kinza Tareen and Ruqiya Shama Tareen
DOI: 10.2174/1574886314666190215115857

Double Infection in a Patient with Psoriatic Arthritis Under TNF-alpha Blockers Therapy: A Case Report

Volume: 14   Issue: 2
Pp: 147-150
Benedetto Caroleo, Alberto Migliore, Erika Cione, Stefania Zampogna, Francesco Perticone, Giovambattista De Sarro and Luca Gallelli*
DOI: 10.2174/1574886314666190114124625

Postoperative Clinical Monitoring After Morphine Administration: A Retrospective Multicenter Practice Survey

Volume: 14   Issue: 2
Pp: 140-146
Julien Raft*, Kévin Podrez, Cédric Baumann, Philippe Richebé and Hervé Bouaziz
DOI: 10.2174/1574886314666190306110434

Treatment with Paracetamol is not Associated with Increased Airway Sensitivity and Risk of Asthma in Rats

Volume: 14   Issue: 2
Pp: 109-115
Marco Túlio Lacerda Ribeiro, Hellen Karine Paes Porto, Daniel Fernandes de Oliveira, Patrícia Ferreira da Silva Castro and Matheus Lavorenti Rocha*
DOI: 10.2174/1574886314666190222194841

Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Imatinib

Volume: 14   Issue: 2
Pp: 151-154
F. Zgolli, I. Aouinti, O. Charfi, T. Badri, S. Elaidli, S. Kastalli, G. Lakhoua and A. Zaïem*
DOI: 10.2174/1574886314666190130150243

Aripiprazole Overdose and Transient 2:1 Second Degree Atrioventricular Block: Only A Coincidence?

Volume: 14   Issue: 2
Pp: 155-157
Russo Lucia, Di Vincenzo Angelo*, Rizzo Alessandro, Rossato Marco and Vettor Roberto
DOI: 10.2174/1574886314666190119120657